# SDR SWAA2021042363567

- Difficulty date: April 7, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 33,075 hours, 19,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Bs 1016-1132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SKATE ANGLE CHAFED BS 1016-1132 / REMOVED AND REPLACED L/H SKATE ANGLE LOT# 7550174 AT B/S 1016-1132 DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS ON SRM IAW SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 148A3590 REV: A. 59900U 10APR21
